# SDR GLBA2001042

- Difficulty date: February 20, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 11,337 hours, 15,348 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 3053995011
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

RETURN TO BLOCK, LEFT ENGINE ITT INDICATOR FAILED.  REMOVED AND REPLACED LEFT T5 HARNESS AND TRIM PROBE.
